Multivariable operators on the cone of decreasing functions

Vakhtang Kokilashvili, Alexander Meskhi, Humberto Rafeiro, Stefan Samko

Research output: Chapter in Book/Report/Conference proceedingChapter

11 Citations (Scopus)

Abstract

This chapter deals with integral operators with positive product kernels from the two-weight boundedness viewpoint in the classical Lebesgue spaces. We study the two-weight problem in the classical Lebesgue spaces for functions defined on the cone of nonnegative non-increasing functions.

Original languageEnglish
Title of host publicationOperator Theory
Subtitle of host publicationAdvances and Applications
PublisherSpringer International Publishing
Pages925-966
Number of pages42
DOIs
Publication statusPublished - Jan 1 2016
Externally publishedYes

Publication series

NameOperator Theory: Advances and Applications
Volume249
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Multivariable operators on the cone of decreasing functions'. Together they form a unique fingerprint.

Cite this